# SDR CALA2014042800515

- Difficulty date: April 28, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 49,541 hours, 15,797 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CTR WING BOX REAR SPAR VERTICAL PRESS WEB FOUND CRACKED AT RBL 45.  RT CTR WING BOX REAR SPAR VERTICAL PRESS WEB CRACKED AREA LENGTH IS 1.25.  REPAIRED IAW SRM 57-10-10, REPAIR 3 FIGURE 204, & FORM 44.0008 ATTACHMENT ITEM 1 - 53 ACCOMPLISHED.  PLACED ON A DIP 26636 TO INSPECT REPAIR IAW SRM 57-10-10, REPAIR 3 PAGE 211, TABLE 203 FOR CATEGORY B REPAIR FOR ALTERNATIVE 1.  INSPECT RT WING CTR BOX REAR SPAR VERTICAL PRESS WEB RBL 45 IAW SRM 57-10-10 REPAIR 3 TABLE 3, 56,000 FLT CYCLES AFTER REPAIR INSTALLATION, HFEC & LFEC, THEN REPEAT EVERY 36,000 FLT CYCLES THEREAFTER. DIP CTL 26635.
